MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; YANKAUER,BULB TIP,W/O VENT,RIGID,STERILE

MEDLINE INDUSTRIES, LP; YANKAUER,BULB TIP,W/O VENT,RIGID,STERILE
Catalog Number DYND50130
Medical Device Problem Codes Crack (1135); Material Integrity Problem (2978)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, during an ent case, "there was a small crack on the top of the suction tip that was not recognized by the surgical team.The surgeon used the suction tip in the throat and the crack in the suction tip caught the uvula and caused a small tear in the uvula.The surgeon was able to cauterize without further issue." the procedure was able to be completed.No additional information at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, during an ent case, "there was a small crack on the top of the suction tip that was not recognized by the surgical team.The surgeon used the suction tip in the throat and the crack in the suction tip caught the uvula and caused a small tear in the uvula.The surgeon was able to cauterize without further issue.".

Common Device Name
YANKAUER,BULB TIP,W/O VENT,RIGID,STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23467281
Report Number1417592-2025-00598
Device Sequence Number21319626
Product Code JOL
UDI-Device Identifier10080196034956
UDI-Public10080196034956
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND50130
Device Lot Number25EBF096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Patient Weight93 KG